MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-201
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that a high positive end-expiratory pressure (peep) alert when the ltv 1200 is set to 5, and even at 2, and the test lungs appear to be about to rupture.The customer confirmed that there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Additional Manufacturer Narrative
"h11-correction: d4-corrected model #.G4-corrected pma/510k.Section d4 and g4 were updated to indicate the correct model # and pma/510k".

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18205904
Report Number2021710-2023-18426
Device Sequence Number15016594
Product Code CBK
UDI-Device Identifier10190752115637
UDI-Public(01)10190752115637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18888-201
Device Catalogue Number18888-201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date11/24/2023
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown